hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: DIM- (diindolylmethane) any updates of use benefits/negatives?
Topic Summary:
Created On: 10/15/2006 02:20 AM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 10/15/2006 02:20 AM
User is offline View Users Profile Print this message

Author Icon
shyguy007
Accomplished Poster

Posts: 1181
Joined: 06/09/2003

I just picked up some Dim, gonna start supplementing at 200-300mg a day for a few weeks and see what happens..... Does anyone know if this will have a positve/negative effect on Libido? Are there any updates from anyone using the stuff! My Estradiol is at 40 which is actually high for a male, optimum should be 10-20.........
 10/15/2006 06:13 AM
User is offline View Users Profile Print this message

Author Icon
Butch54
Accomplished Poster

Posts: 1107
Joined: 03/17/2003

I also tried DIM for quite a few months ( 200-300 mg / day ) . It didn`t help, shed just as much and it had no effect on my Libido.
 10/15/2006 06:26 AM
User is offline View Users Profile Print this message

Author Icon
hair_tomorrow
Accomplished Poster

Posts: 1967
Joined: 09/02/2004

Not a specialist - but I don't think DIM was designed to help w/ the libido - but more w/ the negative effects of gyno.

My libido improved 2 - 3 weeks after adding nettle leaf and borage oil to my supplements list.

-------------------------
hair_tomorrow@usa.com ~ NW5A ~ Dut: 2x weekly; Proscar: 1 mg 4x weekly ~ Minomuck ~ SuperZix II ~ Copper Peptides ~ Shampoos: rotate Dr. Lee's Regrowth, "Thicker Fuller Hair" w/ caffeine, Biotin w/ TTO ~ Emu & Essential Oils ~ Varied OTC Supplements
 10/15/2006 06:26 AM
User is offline View Users Profile Print this message

Author Icon
tooyoung
Occasional Poster

Posts: 41
Joined: 06/22/2006


i dont know anything about DIM and hair loss. that isnt to say it doesnt have an effect, i just
dont have any information about it.

from a gyno standpoint, or a gyno prevention standpoint, DIM can be helpful. at high doses
(200mg-400mg) a day, it helps your body metabolize the "bad" estrogens. the bad estrogens
are what typically cause the unwanted side effects from steroids in males. if someone is
on steroids, however, DIM probably isnt powerful enough. that's why bodybuilders turn
to prescription drugs to counter steroid side-effects. however, if you're on propecia or
just have some kind of uneven testosterone/estrogen levels, DIM may be of help.

the best way to tell would be to get bloodwork done to test certain levels in your body. continue
with the same regimen supplemented with DIM, and then get tested again in 2-3 months. that
should give you your answer.
 10/15/2006 07:59 AM
User is offline View Users Profile Print this message

Author Icon
shyguy007
Accomplished Poster

Posts: 1181
Joined: 06/09/2003

One thing I forgot to mention...... about 5 months ago I decided to add some weight in the gym, I went from 8% body fat at 185 to 205 with about 20% body fat, I blew up pretty nice, big arms, chest, shoulders, etc.... but......... I noticed my libido go down...... I was eating a lot of red meat for my meals..... Well I got too big and didnt like my stomach because I went from having a nice 6pack to having love handles and a smoothed out look! I dieted back down to about 8% body fat again and retaining some nice muscle... but now I notice rigt under both my pecs/nipple areas that my skin is creasing, not flabby but little creases,,,, I never had that before... One of my weight training buddies who knows all about weight training, etc... said that it may be just fatty skin in the pec area from gaining weight, sometimes guys will gain fat in that area.... there is no lump or lumps in the area, Im wondering if my testosterone blew up when I got big as well as my estadiol levels.......... The funny thing is I have no fat and no loose skin anywhere, my stomach and pecs are pretty tight and ripped but I get these skin line creases now (right under my pecs and 1 across my naval where my stomach bends), what the hell is that?

as of right now my libido is feeling a lot better, Im desiring sex a lot more with my GF and I am not nervous about performing anymore! My conern is about adding DIM and it negatively affecting my regained libido..... I want to be very cautious with what I add to my regimine but I also want to save my rapidly miniaturizing hair!

Also I need to reduce my Estradiol from 40 ref>10-41 down to about 10 or 15...... high estradiol cannot be beneficial!!! Plus this hight Estradiol level I have could explain why my facial hair is thinning/sparse/miniaturizing too......

Edited: 10/15/2006 at 08:01 AM by shyguy007
Statistics
32348 users are registered to the Hair Loss Help forum.
There are currently 9 users logged in.
The most users ever online was 10152 on 02/16/2012 at 11:47 AM.
There are currently 672 guests browsing this forum, which makes a total of 681 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2014 FuseTalk Inc. All rights reserved.

Copyright 2001-2012 - All Rights Reserved - Hairlosshelp, Inc